# SDR SWAA2023080784335

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 66,301 hours, 40,320 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL UPPER T/E PANEL SUPPORT BRACKET CRACKED ON FORWARD SIDE<[01] REMOVED AND REPLACED LEFT MAIN WHEEL WELL UPPER T/E PANEL SUPPORT BRACKET IAW SRM 51-10-02 AND SRM 51-40-02.
